My doctor said my levels (TSA?) are good and the dose is low, so I should try to wean off the Levothyroxine (25 mcg). I have taken for about 12 years and am a 62 years old female. Is this advisable? What are the side effects?
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Posted 30 Dec 2011 • 1 answer
Posted 23 Mar 2013 • 2 answers
Posted 8 Apr 2013 • 3 answers
Posted 4 Sep 2016 • 1 answer
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer